# SDR REXA2014123001239

- Difficulty date: December 30, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 15,507 hours, 15,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT INOPERATIVE.  COMPLETED ON ACFT CHARGE FOR OVER 6 HRS IAW RADIANT CMM 25-60-03.  OPS TEST IAW CAMM 33-51-00.  OPS CHECK GOOD.
